# SDR CALA2025032803293

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 82,004 hours, 35,839 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK ACCESS PANEL 540K B HAS ONE ELONGATED HOLE AT APPROX 7:00 POSTION. REWORKED AND REPAIRED LANDING IAW ECRA 5720-02626 ACP INITIAL RE QUIREMENTS PER PART 2 OF ECRA BEFORE ACFT REACHES 85800T OR 4290 0C WHICHEVER COMES 1ST. ACP REPEAT INSP PER PART2 OF ECRA THERE AFTER NOT TO EXCEED 3300C OR 6600T WHICHEVER COMES FIRST.  REWORKED AND REPAIRED LANDING IAW ECRA 5720-02623 NOT ECRA 5720-02626.
